메뉴 건너뛰기




Volumn 56, Issue 18, 1997, Pages 11827-11832

Validity of the Julliere model of spin-dependent tunneling

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000445117     PISSN: 10980121     EISSN: 1550235X     Source Type: Journal    
DOI: 10.1103/PhysRevB.56.11827     Document Type: Article
Times cited : (145)

References (14)
  • 5
    • 85037883629 scopus 로고    scopus 로고
    • S. S. P. Parkin (private communication).
    • Parkin, S.1
  • 7
    • 24444468592 scopus 로고
    • Phys. Rev. B 7, 318 (1973).
    • (1973) Phys. Rev. B , vol.7 , pp. 318
  • 14
    • 85037905860 scopus 로고    scopus 로고
    • G. D. Mahan (private communication).
    • Mahan, G.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.